Q. My TSH level is high and vitamin D level is low. How can it be managed?

Answered by
Dr. Divakara P
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 07, 2018

Hi doctor,

I have thyroid problems for the past five to six years. At present, I am taking tablet Thyronorm 25 mcg. For the past one month, I have low energy levels along with stiffness and pain in the muscles, especially in the upper back and neck. So I got my blood tested for vitamin D and thyroid profile. The results are attached. TSH is out of range, and vitamin D seems to be very low.

#

Hi,

Welcome to icliniq.com.

I went through your reports (attachment removed to protect patient identity). I have noticed that your TSH (thyroid stimulating hormone) level is very high. It indicates that your thyroid hormones levels are not in the sufficient range. Hence, we need to increase the dose of Thyronorm. I recommend you to take tablet Thyronorm 50 mcg (Thyroxine) every morning in the empty stomach daily. Also, your vitamin D levels are also low. I recommend you to start taking Vitamin D supplements. Take capsule D-Rise 60K (Vitamin D3) one tablet weekly once for three months. Once your thyroid and vitamin levels get normalized, your low energy levels and muscle stiffness will get relieved. Repeat TSH after two months.

For more information consult an endocrinologist online --> https://www.icliniq.com/ask-a-doctor-online/endocrinologist


Was this answer helpful?

 | 


Related Questions:
Do low TSH level and Low FT4 mean hyperthyroid?

Hello doctor, I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I usually ge...   Read full

Will improper sexual intercourse make it difficult to get pregnant?

Hello doctor, I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I usually ge...   Read full

Will increased TSH level harm the baby's brain growth?

Hello doctor, I am currently having acne on my cheeks and I am applying Benzoyl peroxide gel on my acne. It only reduces the inflammation but bumps are not reducing. I also have pigmentation caused by acne before. What may be the reason? I usually ge...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask an Endocrinologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.